# SDR O2GA2014122380702

- Difficulty date: December 16, 2014
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Beech B300
- Aircraft serial: FL892
- Aircraft time: 517 hours, 473 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Solenoid Valve
- Part number: 1530003
- Part serial: 13041125
- Condition: Overheated
- Location: Cabin
- Part time: 529 hours, 484 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE CREW SMELLED ELEC TYPE BURNING SMELL.  CREW DONNED OXYGEN MASK.  FEW MINUTES LATER CREW REMOVED MASK & SMELL WAS UNDETECTABLE.  DURING DESCENT CREW NOTICED THE SMELL AGAIN & ELECTED TO DIVERT TO & DECLARED AN EMER.  LANDING WAS UNEVENTFUL.  ACFT WAS FERRIED TO SERVICE CTR FOR FURTHER TROUBLESHOOTING & IS STILL CURRENTLY IN MX.  MX WAS UNABLE TO DUPLICATE OR FIND THE SOURCE OF THE BURNING SMELL.  AN UNEVENTFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED.  FOUND AND REPLACED AN OVERHEATING CABIN PRESSURE SAFETY SOLENOID VALVE ASSEMBLY.  A CORRODED LAV ELECTRICAL CONNECTOR WAS REPLACED DUE TO A CRACKED WELD ON WATER TANK.  WATER TANK WAS REPLACED.  SEVERAL SATISFACTORY OPERATIONAL CHECKS FLIGHT WERE PERFORMED.  AIRCRAFT WAS RETURNED TO SERVICE ON 01/08/2014 AND THE DISCREPANCY HAS NOT RE-OCCURRED. .
